Librarian Chera Kowalski has learned to scan the room for signs that someone is overdosing on heroin. They usually nod off, get droopy-eyed or “look like they're about to fall — but they never fall.” If the heroin has been laced with the...
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
PLEASE HELPDismiss Notice
- LATEST in Health - Groups in Lethbridge want safe site
- LATEST in Health - UK - 'Potent' MDMA hospitalizes seven in Oldham
- LATEST in Culture - Majority of Americans Ready To Embrace Psychedelic Therapy
- LATEST in Health - How MDMA And Other Psychedelics Could Change Therapy
- LATEST in Culture - 'Party hard, work hard'
- LATEST in Health - The Senate Health Bill Is A Disaster For The Opioid Crisis
- LATEST in Health - Acetaminophen During Pregnancy Can Inhibit Masculinity
- LATEST in Justice & Law - Two Major Victories For Student Rights In Federal Courts
- LATEST in Justice & Law - The Stunning Secret Story of The War On Drugs
- LATEST in Justice & Law - FDA requests removal of Opana ER for risks related to abuse